Alert archive / Oregon / Wind Advisories in 2005

Wind Advisory 28, NWS Pendleton, OR

December 29, 2005Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Dec 29, 2005, 2:25 PM PST for Union County, Oregon. It took effect at Dec 30, 2005, 6:00 AM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2005, 2:25 PM PST (22:25 UTC)
In effect from
Dec 30, 2005, 6:00 AM PST
Expired
Dec 30, 2005, 10:00 PM PST
In force
16 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 10.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2005-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2005-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 292225
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
225 PM PST THU DEC 29 2005



ORZ049-300630-
/O.NEW.KPDT.WI.Y.0028.051230T1400Z-051231T0400Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
225 PM PST THU DEC 29 2005

...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM PST FRIDAY. 

STRONG SOUTHERLY GRADIENT AHEAD OF AN APPROACHING FRONTAL SYSTEM
WILL PRODUCE VERY WINDY CONDITIONS IN THE SOUTHERN GRANDE RONDE
VALLEY...PARTICULARLY NEAR LADD AND PYLES CANYON. WINDS WILL BE
30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH IN LADD AND PYLES CANYONS
AND THE TOWN OF UNION. IN THE REST OF THE GRANDE RONDE VALLEY
WINDS WILL BE 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
5 follow-up statements
000 
WWUS76 KPDT 300502
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
902 PM PST THU DEC 29 2005

ORZ049-301315-
/O.CON.KPDT.WI.Y.0028.051230T1400Z-051231T0400Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
902 PM PST THU DEC 29 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM PST FRIDAY. 

STRONG SOUTHERLY GRADIENT AHEAD OF AN APPROACHING FRONTAL SYSTEM
WILL PRODUCE VERY WINDY CONDITIONS IN THE SOUTHERN GRANDE RONDE
VALLEY...PARTICULARLY NEAR LADD AND PYLES CANYON BY EARLY 
FRIDAY MORNING. WINDS WILL BE 30 TO 40 MPH WITH GUSTS TO AROUND 
55 MPH IN LADD AND PYLES CANYONS AND THE TOWN OF UNION. IN THE
REST OF THE GRANDE RONDE VALLEY WINDS WILL BE 15 TO 25 MPH WITH
GUSTS TO AROUND 45 MPH.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 301140
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
340 AM PST FRI DEC 30 2005

ORZ049-301945-
/O.EXT.KPDT.WI.Y.0028.051230T1400Z-051231T0600Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
340 AM PST FRI DEC 30 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. 

VERY WINDY CONDITIONS WILL CONTINUE THROUGH THIS EVENING AHEAD OF
AN APPROACHING FRONTAL SYSTEM. SOUTH WINDS OF 30 TO 40 MPH WITH
GUSTS TO 55 MPH ARE EXPECTED...WITH THE MOST PERSISTENT WINDS
IN LADD AND PYLES CANYONS AS WELL AS THE TOWN OF UNION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 301906
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1106 AM PST FRI DEC 30 2005

ORZ049-310315-
/O.CON.KPDT.WI.Y.0028.000000T0000Z-051231T0600Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
1106 AM PST FRI DEC 30 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

VERY WINDY CONDITIONS WILL CONTINUE THROUGH THIS EVENING AHEAD OF
AN APPROACHING FRONTAL SYSTEM. SOUTH WINDS OF 30 TO 40 MPH WITH
GUSTS TO 55 MPH ARE EXPECTED...WITH THE MOST PERSISTENT WINDS IN
LADD AND PYLES CANYONS...NORTH POWDER...AND UNION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 310203
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
603 PM PST FRI DEC 30 2005

ORZ049-310600-
/O.CON.KPDT.WI.Y.0028.000000T0000Z-051231T0600Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
603 PM PST FRI DEC 30 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

VERY WINDY CONDITIONS WILL CONTINUE THROUGH THIS EVENING AHEAD OF
AN APPROACHING FRONTAL SYSTEM. SOUTH WINDS OF 30 TO 40 MPH WITH
GUSTS TO 55 MPH ARE EXPECTED...WITH THE MOST PERSISTENT WINDS IN
LADD AND PYLES CANYONS...NORTH POWDER...AND UNION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 310549
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
949 PM PST FRI DEC 30 2005

ORZ049-310700-
/O.EXP.KPDT.WI.Y.0028.000000T0000Z-051231T0600Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITY OF...LA GRANDE
949 PM PST FRI DEC 30 2005

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING

PRESSURE GRADIENTS ACROSS NORTHEAST OREGON ARE SLOWLY BEGINNING TO
RELAX THIS EVENING...RESULTING IN SOUTH WINDS OF 20 TO 30 MPH. THESE
GUSTY SOUTH WINDS WILL CONTINUE ACROSS THE GRANDE RONDE VALLEY
THROUGH TONIGHT...BUT WILL REMAIN BELOW ADVISORY CRITERIA. THEREFORE...THE
WIND ADVISORY WILL EXPIRE AT 10 PM.

 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Dec 29, 9:55 AM PST, 4 hours 30 minutes earlier.

Area forecast discussion, Dec 29, 9:55 AM PST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
955 AM PST THU DEC 29 2005

UPDATED FOR AVIATION DISCUSSION

.UPDATE...WATER VAPOR SATELLITE INDICATES A MOIST FRONTAL SYSTEM
APPROACHING THE COAST. IR AND VISUAL SATELLITES INDICATE PARTLY
CLOUDY SKIES EAST OF THE CASCADES EXCEPT IN THE NORTHEAST OREGON
MOUNTAINS WHERE UPSLOPE CONDITIONS HAVE KEPT MOSTLY CLOUDY SKIES
WITH ISOLATED SHOWERS.

ALL THIS COVERED IN CURRENT FORECAST...BUT WILL UPDATE BY NOON TO
CHANGE WINTER STORM WATCH TO WARNING. AS THE FRONTAL SYSTEM MOVES
EAST OF THE CASCADES AFTER MIDNIGHT DYNAMICS INDICATE SIGNIFICANT
PRECIPITATION WILL FALL. OVER SOUTH CENTRAL WASHINGTON THE LOW LEVEL
WINDS WILL BE EAST TO SOUTHEAST RESULTING IN UPSLOPE FLOW IN THE
YAKIMA AND KITTITAS VALLEYS AND ALONG THE EAST SLOPES OF THE
CASCADES. THIS WILL TRAP COLDER AIR NEAR THE SURFACE AND KEEP THE
PRECIPITATION MAINLY A MIXTURE OF SNOW AND SLEET. EXPECT SIGNIFICANT
ACCUMULATION ABOVE 1000 FEET...WITH 1 TO 3 INCHES AT LOWER
ELEVATIONS. IN THE CITY OF YAKIMA (AROUND 1000 FEET) THE HEAT ISLAND
EFFECT WILL ALSO AID IN MELTING...SO EXPECT ACCUMULATION TO REMAIN
BELOW 4 INCHES IN THE CITY...WITH HIGHER ACCUMULATIONS AS THE
ELEVATION INCREASES IN THE UPPER VALLEY OUTSIDE THE CITY. SNOW
LEVELS IN THE REST OF SOUTHEAST WASHINGTON AND NORTHEAST OREGON WILL
BE 3000-4000 FEET WITH RAIN AT LOWER ELEVATIONS AND SNOW OR RAIN
SNOW MIX IN THE MOUNTAINS AND HIGHER VALLEYS.  COONFIELD

&&

.AVIATION...ALL TAF SITES AND TWEB LOCATIONS WILL HAVE MOSTLY VFR OR
MVFR CONDITIONS THROUGH LATE TONIGHT...ALTHOUGH CONDITIONS WILL
START DETERIORATING DURING THE EVENING AS THE LATEST WEATHER SYSTEM
MOVES INTO THE AREA. AFTER 09Z...ALL TAF LOCATIONS AND TWEB
ROUTES CAN EXPECT PERIODS OF IFR CONDITIONS IN AREAS OF HEAVIER
PRECIPITATION. SNOW IS PROBABLE AT KRDM...KYKM...THE NORTHERN PART
OF TWEB ROUTE 355 AND THE SOUTHERN PORTIONS OF TWEB 366 AND 368 WITH
RAIN FALLING ELSEWHERE. KYKM AND THE NORTHERN HALF OF TWEB
ROUTE 355 MAY REACH VLIFR CONDITIONS AT TIMES DUE TO SNOW AND FOG
REDUCING VISIBILITY. PERRY

&&

.PREV DISCUSSION... (ISSUED 245 AM PST THU DEC 29 2005)

SHORT TERM...TODAY THROUGH SATURDAY...WATER VAPOR IMAGERY SHOWS THE
PACIFIC NORTHWEST BETWEEN TWO SYSTEMS...ONE MOVING ACROSS THE INNER
MOUNTAIN WEST...AND ANOTHER SYSTEM CROSSING THE EASTERN PACIFIC.
RADAR SHOWS SCATTERED SHOWERS CROSSING NORTHEAST OREGON/EXTREME
SOUTHERN WASHINGTON ASSOCIATED WITH A WEAK WAVE IN WESTERLY FLOW.
WILL INCLUDE SOME POPS THIS MORNING FOR THIS ACTIVITY...OTHERWISE A
RELATIVELY BENIGN DAY FOR THIS TIME OF YEAR...WITH PERHAPS A FEW
UPSLOPE SHWRS ACROSS THE EASTERN OREGON MTNS.

THE PATTERN TURNS MUCH MORE ACTIVE BEGINNING TONIGHT...AS THE NEXT
SYSTEM MOVES ONSHORE TONIGHT...CROSSING THE PACIFIC NORTHWEST
FRIDAY/FRIDAY EVENING. UPPER LEVEL DYNAMICS ARE SIGNIFICANT...WITH
MULTIPLE 100 KT JET MAXIMUMS...ALONG WITH A RATHER SLOW MOVING
SURFACE LOW. THIS WILL RESULT IN ALL LOCATIONS RECEIVING SOME
PRECIPITATION BEGINNING LATE TONIGHT...AND CONTINUING THROUGH FRIDAY
NIGHT. WITH LOW LEVEL FLOW TURNING TO THE EAST/SOUTHEAST ACROSS
CENTRAL WASHINGTON...COOLER AIR WILL BECOME TRAPPED...AND WITH THE
COLD TROUGH AT THE MID LEVELS APPROACHING...THERE IS A POTENTIAL FOR
A SIGNIFICANT SNOW EVENT. THUS...WILL ISSUE A WINTER STORM WATCH FOR
THE EAST SLOPES OF THE WASHINGTON CASCADES AS WELL AS THE YAKIMA AND
KITTITAS VALLEYS FROM LATE TONIGHT THROUGH FRIDAY NIGHT.
ACCUMULATIONS OF 8-12 INCHES ARE POSSIBLE ACROSS THE WA CASCADE EAST
SLOPES...WITH 6 INCHES OR SO ACROSS THE KITTITAS VALLEY AND THE
YAKIMA VALLEY ABOVE 1000 FEET. THE LOWER YAKIMA VALLEY WILL LIKELY
NOT SEE ADVISORY/WARNING  ACCUMULATIONS AS THESE LOCATIONS WILL
REMAIN A BIT TOO WARM...BUT SOME SNOW IS A GOOD POSSIBILITY.
SOUTHERLY WINDS AHEAD OF THE TROUGH WILL ALSO BE A FACTOR ACROSS
EASTERN OREGON FRIDAY...WITH ADVISORY LEVEL WINDS POSSIBLE ACROSS
THE GRANDE RONDE VALLEY...AND DOWNSLOPE WINDS ACROSS THE BLUE MTN
FOOTHILLS RESULTING IN MILD TEMPERATURES FRIDAY AFTERNOON.
PRECIPITATION WILL DECREASE A BIT ON SATURDAY WITH MAINLY CHANCE
POPS ACROSS THE AREA IN W/SW FLOW.

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...THE EXTENDED PERIOD
LOOKS TO CONTINUE TO BE UNSETTLED...WET AND ONLY SLIGHTLY COOLER
THAN RECENT. THERE ARE SEVERAL STORMS THAT WILL MOVE INTO THE REGION
WITH THE FIRST ONE BEGINNING LATE ON SUNDAY AND CONTINUING ON
MONDAY. THEN ANOTHER IS FORECAST TO MOVE INTO THE AREA AGAIN BY
WEDNESDAY...FOLLOWED BY A THIRD ON THURSDAY. SNOW LEVELS WILL BE LOW
ENOUGH FOR THE MOUNTAINS TO RECEIVE MAINLY SNOW AT NIGHT AND ONLY
THE HIGHER MOUNTAINS DURING THE DAY TIME. IN THE COLUMBIA BASIN AND
ADJACENT VALLEYS SOUTH OF THE BASIN...AND THE BLUE MOUNTAIN
FOOTHILLS...PRECIP WILL FALL MAINLY AS RAIN WITH A POSSIBLE MIX AT
NIGHT. IN THE VALLEYS NORTH AND WEST OF THE COLUMBIA BASIN PRECIP
COULD FALL AS SNOW. WITH THE AMOUNT OF FORECAST LIQUID EQUIVALENT
PRECIP THERE COULD BE ENOUGH FOR ADVISORY OR WARNING CRITERIA IN THE
YAKIMA/KITTITAS VALLEYS AS WELL AS THE WASHINGTON EAST SLOPES WITH
EACH STORM. NO SIGNIFICANT COLD AIR CAN BE SEEN IN THE LONGER RANGE
MODELS SO THE PROGRESSIVE AND MILD WESTERLY FLOW PATTERN WILL
CONTINUE RESULTING IN NEAR OR ABOVE NORMAL TEMPERATURES THROUGH THE
PERIOD.

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT
     FOR WAZ501.

     WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT
     FOR WAZ502.

     WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT
     FOR WAZ026-WAZ027.

&&

TI:GYG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
76/83/83
Hazardous weather outlook, Dec 29, 12:15 PM PST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1215 PM PST THU DEC 29 2005

WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-301200-
EAST SLOPES OF THE CENTRAL CASCADES-
EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
1215 PM PST THU DEC 29 2005

UPDATED FOR UPGRADE OF WINTER STORM WATCH TO WINTER STORM WARNING

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SNOW TONIGHT
     EAST SLOPES OF THE CENTRAL CASCADES, EAST SLOPES OF THE
     SOUTHERN CASCADES, KITTITAS VALLEY, YAKIMA VALLEY

A STRONG PACIFIC STORM SYSTEM WILL MOVE ONSHORE TONIGHT...WITH SNOW
AND SLEET DEVELOPING ACROSS PORTIONS OF CENTRAL WASHINGTON. A WINTER
STORM WARNING HAS BEEN ISSUED BEGINNING MIDNIGHT TONIGHT FOR SNOW
AND SLEET. REFER TO AWIPS ID PDXWSWPDT...OR WMO HEADER WWUS46 KPDT
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW FRIDAY
     EAST SLOPES OF THE CENTRAL CASCADES, EAST SLOPES OF THE
     SOUTHERN CASCADES, KITTITAS VALLEY, YAKIMA VALLEY

STRONG WIND FRIDAY
     GRANDE RONDE VALLEY

THE PACIFIC STORM SYSTEM WILL CROSS THE REGION FRIDAY...EXITING THE
REGION FRIDAY NIGHT. SIGNIFICANT TOTAL SNOW ACCUMULATIONS ARE
POSSIBLE ACROSS PORTIONS OF CENTRAL WASHINGTON. THE WINTER STORM
WATCH EXTENDS THROUGH LATE FRIDAY NIGHT...REFER TO AWIPS ID
PDXWSWPDT...OR WMO HEADER WWUS46 KPDT FOR FURTHER DETAILS. IN
ADDITION...STRONG SOUTHERLY WINDS MAY DEVELOP ACROSS THE GRANDE
RONDE VALLEY FRIDAY. UNSETTLED WEATHER WILL PREVAIL THROUGH THE
MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

Nearby

Wind Advisories in Oregon, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.